Journal article icon

Journal article

Markov properties for mixed graphs

Abstract:

In this paper, we unify the Markov theory of a variety of different types of graphs used in graphical Markov models by introducing the class of loopless mixed graphs, and show that all independence models induced by $m$-separation on such graphs are compositional graphoids. We focus in particular on the subclass of ribbonless graphs which as special cases include undirected graphs, bidirected graphs, and directed acyclic graphs, as well as ancestral graphs and summary graphs. We define maxima...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.3150/12-BEJ502

Authors


Publisher:
International Statistical Institute Publisher's website
Journal:
Bernoulli
Volume:
20
Issue:
2
Pages:
676-696
Publication date:
2011-09-27
DOI:
ISSN:
1350-7265
Source identifiers:
184652
Language:
English
Keywords:
Pubs id:
pubs:184652
UUID:
uuid:72e6b348-88e1-417b-a77a-bd8bf4ca7edb
Local pid:
pubs:184652
Deposit date:
2012-12-20

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP